# SDR YENA2025032400299

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 06809
- Aircraft time: 35,196 hours, 11,260 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#873, BOS-AUA. 'FAS NOTICED MILD TO MODERATE DRY ERASE MARKER SMELL CLIMBING THROUGH 10K FEET AT JUMPSEAT AND ROW 6-7 FOR 3-5 MINUTES INTO FLIGHT 30 MINUTES INTO FLIGHT NOTICED BURNING SMELL ROW 14 FOR 3-5 MINUTES LATER SMELL UP NOTICED ROW 18-23 FOR 3-5 MINUTES; C/W INFORMATION NOTES 2017-T015K IAW EC/TC A21-23-035-01 BASIC CABIN DECONTAMINATION USING TEMP SIMULATION DEVICE. NO CABIN ODOR. MCC DANI NOTIFIED.'
